# SDR CALA2025081807864

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N69830
- Make and model: Boeing 737924ER
- Aircraft serial: 44560
- Aircraft time: 35,459 hours, 13,034 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES OR SMOKE IN CABIN PNEUMATIC POWER SUPPLIED BY ENGINE ENGIN E 1 STRONG SMELL OF OIL IN COCKPIT NOT IN CABIN ON TAKEOFF. MASTER C AUTION FLASHED FOR 1 SECOND. SPOKE WITH CREW ON ARRIVAL AND THEY CONFIRMED SMELL WS PRESENT DURING TAKEOFF AND DISSIPATED QUICKLY AFTERWARDS. MASTER CAUTION FLICKERED AND WENT OFF AS WELL. PERFORMED PSEU BITE AND NO DISCREPENCIES NOTED. . REVIEWED MAINTENANCE PERFORMED ON AIRCRAFT DURING OVERNIGHT VISIT AT TPA AND FOUND THAT AN ENGINE COMPRESSOR WASH WAS DONE. SUSPECT RESIDUAL FLUID CONTAMINATED PNEUMATICS AND BURNED OFF DURING FLIGHT. CREW CONFIRMED THAT NO OTHER PECULIAR ODORS WERE PREEENT THROUGHOUT FLIGHT. SMOKE/ ODOR FORM COMPLETED...
